Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The negative discrete spectrum of a class of two-dimensional Schrödinger operators with magnetic fields
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2005 (English)In: Asymptotic Analysis, ISSN 0921-7134, Vol. 41, no 2, 107-117 p.Article in journal (Refereed) Published
Abstract [en]

We obtain an asymptotic formula for the number of negative eigenvalues of a class of two-dimensional Schrodinger operators with small magnetic fields. This number increases as a coupling constant of the magnetic field tends to zero.

Place, publisher, year, edition, pages
2005. Vol. 41, no 2, 107-117 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-14473ISI: 000226492200002Scopus ID: 2-s2.0-11944251228OAI: oai:DiVA.org:kth-14473DiVA: diva2:332514
Note

QC 20100525

Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2014-12-02Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Laptev, AriSafronov, Oleg
By organisation
Mathematics (Div.)Mathematics (Dept.)
In the same journal
Asymptotic Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf